Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 11, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Feb 16, 2007, 3:57 AM EST for 6 counties in Florida. It took effect at Feb 17, 2007, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2007, 3:57 AM EST (08:57 UTC)
- In effect from
- Feb 17, 2007, 11:00 AM EST
- Expired
- Feb 17, 2007, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 160857 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 357 AM EST FRI FEB 16 2007 ...INCREASED FIRE THREAT OVER THE NEXT SEVERAL DAYS... FLZ041-044>047-053-054-058-141-144-147-171030- /O.UPG.KMLB.FW.A.0009.070217T1600Z-070218T0000Z/ /O.NEW.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ /O.NEW.KMLB.FW.A.0010.070218T1600Z-070219T0000Z/ /O.CON.KMLB.FW.W.0010.070216T1600Z-070216T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 357 AM EST FRI FEB 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. A VERY DRY AIR MASS WILL SETTLE ACROSS THE AREA AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF TODAY AND EVENTUALLY OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE THE NEXT SEVERAL AFTERNOONS. BREEZY NORTHWEST WINDS OF 15 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS IN THE AFTERNOON WILL ADD TO THE FIRE SENSITIVITY TODAY AND AGAIN ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ059-064-171030- /O.NEW.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ ST. LUCIE-MARTIN- 357 AM EST FRI FEB 16 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SATURDAY. A VERY DRY AIR MASS WILL SETTLE ACROSS THE AREA AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF TODAY AND EVENTUALLY OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE SATURDAY AFTERNOON. WHILE LONG DURATIONS OF RELATIVE HUMIDITY ARE NOT EXPECTED TO BE MET TODAY AND SUNDAY...BREEZY NORTHWEST WINDS OF 15 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL ADD TO THE FIRE SENSITIVITY TODAY AND AGAIN SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
1 follow-up statement
000 WWUS82 KMLB 170950 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 450 AM EST SAT FEB 17 2007 ...FIRE WEATHER DANGER CONTINUES INTO MONDAY... FLZ041-044>046-053-058-144-181030- /O.UPG.KMLB.FW.A.0010.070218T1600Z-070219T0000Z/ /O.NEW.KMLB.FW.W.0012.070218T1600Z-070219T0000Z/ /O.NEW.KMLB.FW.A.0011.070219T1600Z-070220T0000Z/ /O.CON.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 450 AM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A VERY DRY AIR MASS CONTINUES ACROSS THE AREA AS HIGH PRESSURE BUILDS OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE THE NEXT SEVERAL AFTERNOONS. BREEZY WEST NORTHWEST WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH IN THE AFTERNOON WILL ADD TO THE FIRE SENSITIVITY ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-141-147-181030- /O.UPG.KMLB.FW.A.0010.070218T1600Z-070219T0000Z/ /O.NEW.KMLB.FW.W.0012.070218T1600Z-070219T0000Z/ /O.CON.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 450 AM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A VERY DRY AIR MASS CONTINUES ACROSS THE AREA AS HIGH PRESSURE BUILDS OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE THE NEXT COUPLE AFTERNOONS. BREEZY WEST NORTHWEST WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH IN THE AFTERNOON WILL ADD TO THE FIRE SENSITIVITY ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ059-064-180000- /O.CON.KMLB.FW.W.0011.070217T1600Z-070218T0000Z/ ST. LUCIE-MARTIN- 450 AM EST SAT FEB 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A VERY DRY AIR MASS CONTINUES ACROSS THE AREA AS HIGH PRESSURE BUILDS OVER THE PENINSULA THIS WEEKEND. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE TODAY. BREEZY WEST NORTHWEST WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH IN THE AFTERNOON WILL ADD TO THE FIRE SENSITIVITY ON SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Feb 16, 3:15 AM EST, 42 minutes earlier.
Area forecast discussion, Feb 16, 3:15 AM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
315 AM EST FRI FEB 16 2007
...FREEZE POSSIBLE FOR PARTS OF THE AREA TONIGHT...
...INCREASED FIRE WEATHER DANGER TODAY THROUGH SUNDAY...
...BELOW NORMAL TEMPERATURES ON TAP THROUGH EARLY NEXT WEEK...
.DISCUSSION...
CURRENT...IR SATELLITE IMAGERY SHOWS OVERRUNNING MID LEVEL CLOUDS
CONTINUE OVER ECFL...WHILE LOCAL 88D SHOW LIGHT RAIN HAS TAPERED
OFF TO SPRINKLES.
TODAY...CLOUDS WILL HANG AROUND DURING THE MORNING HOURS BUT THEN
RAPIDLY THIN/DISSIPATE AS MID LEVELS VEER...ADVECTING DRIER AIR
OVHD. REINFORCING SHOT OF COLD/DRY AIR WILL OVERSPREAD THE CWA ON
GUSTY NW WINDS...MAKING FOR A CHILLY/BLUSTERY DAY AREAWIDE. CAA
WILL KEEP THE AFTN DIURNAL TEMP RISE IN CHECK WITH MAXES RANGING
FROM L-M50S NORTH TO 60F/L60S NEAR LAKE OKEE.
TONIGHT...WHILE NEAR TO BELOW FREEZING TEMPS ARE FCST FOR THE ENTIRE
CWA OVERNIGHT...IT NOW APPEARS THAT RAD COOLING CONDS...WHILE DECENT
...WILL NOT BE WHAT I WOULD TERM IDEAL. THE LATEST SHORT RANGE
GUIDANCE INSISTS ON KEEPING AN ELONGATED HIGH PRES CTR FROM THE
CTRL-ERN GOMEX TO THE FL WEST COAST. THIS KEEPS JUST ENOUGH OF A
LIGHT DRAINAGE FLOW OVER THE CWA TO KEEP THIS FREEZE FROM BEING
MORE WIDESPREAD/DAMAGING...AND GREATLY LIMITING THE AREA COVERAGE OF
FROST...THAN WHAT WOULD HAVE OCCURRED HAD THE HIGH CENTER MOVED OVER
THE TOP OF THE PENINSULA BTWN 06Z-12Z...AS EARLY WEEK MODEL GUIDANCE
HAD PROGGED.
SPECIFIC TEMPS BREAK DOWN LIKE THIS: EXPECT WIDESPREAD U20S TEMPS
NORTH OF THE I-4 CORRIDOR...WITH SOME M20S/FROST IN SHELTERED AREAS.
BEST CHC OF FROST WILL BE FORM LAKE CO INTO WRN FL...CLOSER TO THE
ERN FLANK OF THE HIGH CTR. ALSO SHOULD SEE MAINLY U20S-30F OVER THE
NORMALLY COLDER RURAL AREAS TO THE N-NE OF LAKE OKEE THAT ALWAYS
SEEM TO RADIATE BETTER. TEMPS RIGHT AROUND FREEZING OVER MOST OF THE
REMAINDER OF ECFL WITH THE FOLLOWING EXCEPTIONS - A COUPLE DEGREES
ABOVE FREEZING INVOF THE METRO ORLANDO URBAN HEAT ISLAND AND
DOWNWIND OF THE LARGER INLAND LAKES...AND NEAR TO SLIGHTLY ABOVE
FREEZING READINGS FOR THE MORE URBAN SPACE/TREASURE COAST AREAS
(U30S ALONG THE MARTIN CO COAST). SPOTTY FROST POSSIBLE IN WIND
SHELTERED LOCALES AWAY FROM THE COAST ALL THE WAY DOWN TO OKEE CO.
THE GRAPHICAL MIN TEMP FCST ON OUR WEB PAGE SPELLS IT OUT MUCH
CLEARER THAN ANYTHING I COULD TYPE.
SAT-SUN...IT WILL BE A VERY CHILLY START TO SAT MORNING WITH PATCHY
FROST POSSIBLY LINGERING AROUND THE FIRST COUPLE HOURS AFTER SUNRISE
IN SHELTERED AREAS. MOSTLY CLEAR SKIES EXPECTED AS HIGHS RECOVER
INTO THE LOW TO MID 60S EVERYWHERE. EARLY MORNING NORTHWEST WINDS
WILL BACK TO WEST/SOUTHWEST DURING THE DAY AND INCREASE TO AROUND 10
MPH. A WEAK SURFACE TROUGH WILL BE PUSHED DOWN THE PENINSULA SAT
OVERNIGHT BY A STRONG TROUGH DIGGING DOWN THE EASTERN U.S. AND ALSO
AIDED BY A STRONG JET STREAM ALOFT. MOISTURE WILL REMAIN RATHER
LIMITED BUT WILL GO WITH SPRINKLES POSSIBLE FOR MAINLY AFTER
MIDNIGHT. EXPECT NEAR BREEZY WEST/NORTHWEST CONDITIONS TO DEVELOP
AFTER MIDNIGHT FROM THE NORTH TO SOUTH AS THE FRONT PASSES THROUGH
THE REGION. SUN MORNINGS LOWS WILL BE ON THE ORDER OF 10 DEGREES
WARMER THAN THE PREVIOUS MORNING. WINDY CONDITIONS ON SUN AS
SUSTAINED NORTHWEST WINDS AROUND 20 MPH GUST UP TO 30-35 MPH AT
TIMES. A LAKE WIND ADVISORY LOOKS PROBABLE. STRONG COLD AIR
ADVECTION FILTERS DOWN THE PENINSULA ON SUN AS HIGHS WILL ONLY
RECOVER INTO THE UPPER 50S/LOWER 60S AREAWIDE. STILL SHOULD BE
PLENTY OF SUNSHINE DURING THE DAY AS HIGH PRESSURE BUILDS IN FROM
THE WEST.
MON-THU...HIGH PRESSURE ACROSS THE PENINSULA WILL SLIDE EAST INTO
THE WESTERN ATLC ON MON AND SLOWLY DRIFT EASTWARD THROUGH MID WEEK.
NORTHERLY WINDS WILL SLOWLY VEER TO ONSHORE BY MON NIGHT. ONSHORE
FLOW BECOMES MORE SOUTHEASTERLY TO SOUTHERLY BY TUE/WED IN ADVANCE
OF THE NEXT WEATHER SYSTEM. WILL HAVE FLAT ZONAL FLOW OVER THE
REGION INTO WED IN ADVANCE OF THE NEXT SHORTWAVE TROUGH THAT WILL
MOVE ACROSS THE NORTHERN GULF IN THE ACTIVE SOUTHERN JET STREAM. THE
TROUGH IS PROGGED TO MOVE OVER THE PENINSULA ON THU/THU NIGHT. WILL
GO WITH SCHC/LOW END CHC POPS THIS FAR OUT AND MAKE MODIFICATIONS TO
POPS AS TIME DRAWS NEAR. ANOTHER CHILLY DAY ON MON WITH HIGHS IN THE
50S/MID 60S WITH A WARM-UP TO NEAR TO JUST ABOVE CLIMO TEMPS
EXPECTED TUE-THU.
&&
.AVIATION...VFR WITH BKN-OVC CIGS FL100-120 MCO-TTS NORTH AND
FL060-080
TO THE SOUTH AND SPOTTY SPRINKLES TO START. THIS ACTIVITY WILL
GRADUALLY CLEAR FROM NW TO SE FROM ABOUT 15Z ONWARD.
&&
.MARINE...INCREASING NW FLOW OCCURS THROUGH THIS AFTERNOON/EARLY EVE
BEFORE TAPERING OFF LATER TONIGHT AS THE HIGH PRES CENTER EDGES EVER
CLOSER TO THE STATE. WITH OFFSHORE TRAJ...SEE LITTLE IF ANY PART OF
THE MARINE AREA REACHING 7FT...AND AS SUCH HAS CHGD THE SCA CONFIG
TO A SIMPLE SCA FOR WINDS OVER THE ENTIRE MARINE AREA THROUGH EARLY
TONIGHT. SAT-TUE...NORTHWEST WINDS EARLY IN THE DAY ON SAT WILL BACK
SLIGHTLY TO THE WEST/SOUTHWEST IN THE AFTN. SAT NIGHT WEST WINDS
WILL VEER TO THE WEST/NORTHWEST AFTER MIDNIGHT AND INCREASE TO 20 TO
25 KTS AND BECOME GUSTY AS A WEAK TROUGH MOVES DOWN THE PENINSULA.
STRONG COLD AIR IN ADVECTION IN THE WAKE OF THE FRONT WILL BUILD
SEAS TO ADVISORY CRITERIA OFFSHORE EARLY SUN MORNING. HEADLINES WILL
LIKELY BE NEEDED INITIALLY SAT EVENING FOR WINDS. THE PGRAD REMAINS
TIGHT THROUGH EARLY MON AND EXPECT HEADLINES FOR WINDS AND SEAS TO
CONTINUE THROUGH MON MORNING. WINDS WILL SLOWLY DECREASE DURING THE
AFTN MON AS AN AREA OF HIGH PRESSURE BUILDS ACROSS THE SOUTHEASTERN
U.S. AND EVENTUALLY INTO THE WESTERN ATLC THROUGH TUE.
&&
.FIRE WEATHER...EXTREMELY DRY AIR MASS OVER THE AREA TODAY...SAT/SUN
AND POSSIBLY CONTINUING OVER PORTIONS OF EAST CENTRAL FL INTO MON.
ONSHORE FLOW RETURNS TUE ALONG THE COAST BUT STILL MAY HAVE LOW
DURATION RH CONCERNS FURTHER INLAND. RED FLAG WARNING TODAY FOR LOW
DURATION RH VALUES. BREEZY SURFACE WINDS WILL BECOME SUSTAINED
BETWEEN 15 AND 20 MPH THIS AFTN. WILL GO AHEAD AND UPGRADE SATS
FIRE WX WATCH TO A WARNING AS WELL FOR LOW DURATION RH. WILL THROW
OUT A FIRE WX WATCH ON SUN FOR CONTINUED LOW DURATION RH AND WINDS.
SUSTAINED SURFACE WINDS ON SUN NEAR 20 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 30 TO 35 MPH POSSIBLE THAT WILL ADD TO THE CONTINUED FIRE
SENSITIVITY.
&&
.CLIMATE...RECORD LOW TEMPERATURES FOR SATURDAY FEB 17
DAYTONA BEACH...29 (1958)
ORLANDO.........30 (1958)
MELBOURNE.......31 (1996)
VERO BEACH......32 (1996)
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 55 28 61 39 / 0 0 0 20
MCO 58 34 62 41 / 0 0 0 20
MLB 60 32 62 42 / 0 0 0 20
VRB 61 34 64 41 / 10 0 0 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE COS.
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COS.
RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALL
ECFL COS.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE COS.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 AM EST SATURDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO
60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM....SEDLOCKHazardous weather outlook, Feb 15, 5:05 PM EST, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 505 PM EST THU FEB 15 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 160900- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 505 PM EST THU FEB 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT AND FRIDAY. ...EXCESSIVE COLD IMPACT... ACROSS NORTHERN LAKE AND VOLUSIA COUNTIES EARLY FRIDAY MORNING...THE COMBINATION OF NORTHWEST WINDS NEAR 10 MPH AND LOW TEMPERATURES NEAR 40 DEGREES WILL PRODUCE WIND CHILLS READINGS IN THE LOWER 30S. ...WIND AND SEA IMPACT... A SURGE OF NORTHWEST WINDS LATE TONIGHT AND FRIDAY WILL RESULT IN HAZARDOUS BOATING CONDITIONS IN THE OPEN ATLANTIC WATERS. ...FIRE WEATHER IMPACT... THE COMBINATION OF VERY DRY AIR AND GUSTY NORTHWEST WINDS WILL RESULT IN A HIGH FIRE WEATHER DANGER ON FRIDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY. AN AREA OF HIGH PRESSURE WILL BUILD TOWARDS THE WEST COAST OF FLORIDA EARLY SATURDAY MORNING. CLEAR SKIES AND DIMINISHING NORTHWEST WINDS WILL ALLOW TEMPERATURES TO BOTTOM OUT IN THE UPPER 20S TO LOWER 30S ACROSS INTERIOR AND NORTHERN SECTIONS OF EAST CENTRAL FLORIDA. THE COLDEST TEMPERATURES ARE EXPECTED ACROSS LAKE AND INLAND SECTIONS OF VOLUSIA COUNTY...WITH LOWS IN THE UPPER 20S TO AROUND 30 DEGREES. FROM METRO ORLANDO TO OKEECHOBEE COUNTY...LOWS IN THE LOWER 30S ARE EXPECTED...THOUGH NORMALLY COLDER LOCATIONS IN OUTLYING AREAS COULD SEE TEMPERATURES DROP INTO THE UPPER 20S JUST BEFORE SUNRISE. CONTINUED DRY WEATHER WILL RESULT IN A FIRE WEATHER DANGER AGAIN SATURDAY. GUSTY NORTHWEST WINDS BEHIND ANOTHER COLD FRONT ON SUNDAY MAY CONTINUE THIS FIRE WEATHER DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:57 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 25 hr |
| Feb 16, 12:02 PM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 21 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.